# SDR AALA201612239014

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 46,131 hours, 27,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TO HOUSING ASSEMBLY OF CABIN EMERGENCY LIGHT AT SEAT 9C,  LIGHT ASSEMBLY HANGING LOOSE FROM FRAME.  MAINTENANCE REPLACED DAMAGED HOUSING  AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
